MathSciNet Relay Station
MathSciNet bibliographic data
MR267259 35.39
Kiselman, Christer O. Prolongement des solutions d'une équation aux dérivées partielles à coefficients constants. (French) Bull. Soc. Math. France 97 1969 329–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement